Im also on zoloft 50 mg tho n i felt the same exact way wen i started it but those feelings do go away most of the time. I know there bothersome but it does take two weeks to get the full benefit of the med n believe me i was gonna stop around my 3-4 day but im so glad i didnt cuz i feel soo much better !!! Its a very good med for anxiety....my dr did give me xanax to get thru the first couple of weeks n it helped out alot. Jus try n hang n there cuz its worth it n the long run believe me.I know it frustrating cuz we already feel bad n think the meds shud not give us bad side effects but they do usually go away, at least mine did n im so glad i stuck it out,alotta times people give up on the rite med for them too soon cuz of the side effects but jus try n hold out for 2 weeks but if the side effects r un bearable u shud contact ur dr. Ur not alone tho k so jus kno were all here for u too!!! Good Luck : )
I too am on zoloft 50 mg...this is about 6 weeks since i have been on it--I am weaning off the benzos--so u know that means pressure in head and some headaches especially at night...Im sticking it out because i know they are making me feel better--but the head pressure i am hoping stops soon--sometimes it can be a bit bothersome but i jus get up and move around and try to live!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.